# SDR SWIA2019121846998

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 WL 73.50 BETWEEN LH BL 9.00 AND 27.00 HAS CORROSION. (C-CHECK) RO 12/14/2019  REMOVED CORROSION AT F.S 280 FLOOR BEAM BETWEEN LH BL 9.00 AND 27.00 IAW CRJ 200 SRM. REMOVED 0.002 REMAINING 0.038 ORIGINAL 0.040 CALIBRATED TOOLING USED DEPTH GAUGE WVACT203774 CAL 09-SEP-19 DUE 30-SEP-20 FOUNDS TO BE IN LIMITS IAW CRJ 200 SRM. REAPPLIED FINISH IAW CRJ 200 SRM.
